# SDR USAA2013103000009

- Difficulty date: October 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 26,605 hours, 11,676 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

F/A AND PASSENGERS COMPLAINED OF STRONG FUEL SMELL UPON TURNING AIRCRAFT A/C ON. MAINTENANCE COMPLIED WITH JC 26L00021001 AND 26L00021002 AND FOUND APU TO BE THE SOURCE.  R & R APU FUEL CONTROL PRESSURE TUBES O-RINGS.  OPS CHECKED GOOD.  NO LEAKS FOUND. COMPLIED WITH JC 26L00021004.
